Journal of Mathematics and Statistics

The Solution of Heat Conduction Equation with Mixed Boundary Conditions

Naser Abdelrazaq

DOI : 10.3844/jmssp.2006.346.350

Journal of Mathematics and Statistics

Volume 2, Issue 1

Pages 346-350

Abstract

The study is devoted to determine a solution for a non-stationary heat equation in axial symmetric cylindrical coordinates under mixed discontinuous boundary of the first and second kind conditions, with the aid of a Laplace transform and separation of variables method used to solve the considered problem which is the dual integral equations method.

Copyright

© 2006 Naser Abdelrazaq. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.